MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE PLATING SYSTEM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE PLATING SYSTEM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number LP4.5-PRF4B
Medical Device Problem Codes Corroded (1131); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that during removal the plate was noted to have visible signs of corrosion around the screw holes in the distraction rod side of the plate and a slight bend.
 
Additional Manufacturer Narrative
Evaluation summary: the reported condition of discoloration was confirmed with the device exhibiting discoloration around the screw holes in the plate.The identified discoloration is a previously identified issue and is being investigated under the capa process.The device history record was reviewed and no discrepancies were found.The unit was manufactured in accordance with the specified requirements and met all of the required quality inspection criteria.If any additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that upon planned removal of the precice plate after lengthening goals were successfully achieved and there was radiographic evidence of quality regenerate bone/consolidation, it was noted the plate had visible signs of corrosion around the screw holes in the distraction rod side of the plate.No adverse patient impact was noted and the surgeon will continue with the planned post-op follow up visits/patient monitoring protocol.It was also reported that the patient had been partially weight-bearing in the late consolidation phase of treatment.No additional information is available.

Brand Name
PRECICE PLATING SYSTEM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key12497601
Report Number3006179046-2021-00465
Device Sequence Number3695778
Product Code KTT
UDI-Device Identifier00887517021366
UDI-Public887517021366
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192181
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP4.5-PRF4B
Device Lot Number0072003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR